# SDR DL757002188

- Difficulty date: November 7, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N603DL
- Make and model: Boeing 757232
- Aircraft serial: 22810
- Aircraft time: 52,135 hours, 29,045 cycles
- Engine time: 14,910 hours, 22,905 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Torque Tube
- Condition: Failed
- Location: Lt Te Flaps
- Part time: 14,910 hours, 22,905 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING LANDING WHEN FLAP LEVER MOVED FROM 15 TO 20 EICAS MSG FLAP ASYM AND TRAILING EDGE LIGHT ILLUM THE LEFT FLAP REMAINED AT 15 RIGHT FLAP STOPPED.  LEFT INBOARD OUTBOARD TORQUE TUBE REMOVED AND REPLACED.
